| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during the intraocular lens (iol) implant procedure, the product found to be defective.No further information expected as reporter unwilling to provide additional information.
Additional Manufacturer Narrative
Additional information provided in d9., e.1., h.3., h.6.And h.11 the product was returned for analysis and the reported complaint was observed.The device was returned in a blister tray inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The lens is present in the lens bay.The lever is moving freely and the plunger is not advancing.The device is taken apart for further evaluation.The canister is fully punctured.Krytox is observed on the canister neck.No damage observed to o-rings.The device was reloaded and was reactivated with a new canister.The failure mode could not be replicated; the device activated with no issues.The root cause for the reported complaint is deemed to be manufacturing related (the faulty sub-assembly is supplied by company vendor).The product did not meet specifications.The plunger is not advancing when the lever is pressed.Based on the results from company product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).